# SDR SIMA20150626003

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 26,019 hours, 22,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD FLASHLIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED OK.
